# SDR UIEA2020080325614

- Difficulty date: July 28, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,238 hours, 20,072 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED ON LH LOWER WING SKIN STA 990.2 STR L 9.5 HOLE 1 AT APPROX 12 O'CLOCK POSITION LOOKING AFTPERFORMED DOUBLER, TRIPLER, AND FILLER REPAIR ON LH LOWER WING SKIN STA 990.2 STR L 9.5 IAW EO 6757A088 AND SB AP767-57-010 R12
